# SDR 99ZZZX4488

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37223
- Make and model: Cessna 310R
- Aircraft serial: 310R0963
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 99100023
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ONT - GEAR WOULD NOT EXTEND AT ONTARIO, CALIF.  HAND CRANKED GEAR DOWN AND LANDED WITH NO PROBLEMS.  JACKED AIRCRAFT, COULD NOT DUPLICATE PROBLEM, CHANGED GEAR MOTOR FOR PRECAUTIONARY MEASURES.
